Sign inSubmit
ArticleArticle metrics
Research Article · Free to read · Published 30 June 2006

Folding of Trefoil Knot and its Graph

M. El-Ghoul, A. I. Elrokh & M. M.A. Shamiri

Journal of Mathematics and Statistics, Volume 2, Issue 2, pp. 378–385 · doi.org/10.3844/jmssp.2006.378.385

7,150 accesses4,449 downloads0 citations (Crossref)Journal metrics
Cite Check for updates

Abstract

In this study, we introduce the effect of the folding, conditional folding, retraction and conditional retraction on trefoil knot and its graph. We introduce the sheeted trefoil knot and the folding and retraction of this type and present the limit of foldings. We study how to obtain the types of link graph by adjacency matrix for any number of vertices and how to calculate Jones polynomial for this by its connection with Tutte polynomial. The link graph which represents a trefoil knot applied as an example.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2006 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

El-Ghoul, M., Elrokh, A. I. & Shamiri, M. M. (2006). Folding of Trefoil Knot and its Graph. Journal of Mathematics and Statistics, 2(2), 378–385. https://doi.org/10.3844/jmssp.2006.378.385

Licence
© Science Publications
Issue
Volume 2, Issue 2
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Folding of Trefoil Knot and its GraphJournal of Mathematics and Statistics · Volume 2, Issue 2 · pp. 378–385 · © Science PublicationsDownload